# SDR DXTA2025080804512

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0403
- Aircraft time: 1,006 hours, 698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE IS STIFF AND FEELS LIKE ITS CATCHING ON SOMETHING.   INSPECTED THE DOOR AND FOUND NO ABNORMALITIES AT THIS TIME. PERFORMED CABIN DOOR OPERATIONAL CHECK IAW AMM 52-10-00, AND THE OPS CHECK WAS FOUND SATISFACTORY. PERFORMED THE OPS CHECK AGAIN WITH APU BLEED PACKS ON AT MAX, AND THE DOOR OPERATED SATISFACTORILY.
